# SDR AU960817

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Part number: 114044003
- Condition: Faulty
- Location: Lg Ext-Retract S
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SELECTOR VALVE FAULTY - LANDING GEAR WOULD NOT  RETRACT FOLLOWING `UP' SELECTION
